MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CNCT SCR INTNL THRD PERC INSRN HNDL; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANN CNCT SCR INTNL THRD PERC INSRN HNDL; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.146
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, during a procedure the tooth on the insertion handle broke off, not allowing the nail to engage.The surgeon had to switch systems and use another nail instead.Procedure was completed successfully with five(5) minutes surgical delay.This report is for one (1) cann connecting scr w/internl thrd f/percutan insertn handl.This is report 2 of 3 for complaint (b)(4).

Brand Name
CANN CNCT SCR INTNL THRD PERC INSRN HNDL
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12594561
Report Number2939274-2021-05965
Device Sequence Number11877077
Product Code FZX
UDI-Device Identifier10886982067968
UDI-Public(01)10886982067968
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.146
Device Catalogue Number03.010.146
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10 TI LFN RECON NAIL-EX/380/LT-SILE; RADIOLUCENT INSRT H&LE FOR EXPERT NL/100